# SDR HEEA967577

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Condition: Damaged
- Location: Mlg
- Part time: 1,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AREAS OF CROSSTUBE NOT ALLOWED AS PER BHT 412- CR&O-2 CHAP. 32, FIGURE 32-1, PAGE 7. SENT TO AIRBORNE SUPPLY, INC. FOR WARRANTY REPAIR OR EXCHANGE.
